# SDR AALA201907299027

- Difficulty date: July 28, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 21,028 hours, 8,346 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SMOKE IN LAV ECAM MSG INDICATION FOR APPROXIMATELY 5 SECONDS. PASSENGER STATED THAT SHE WAS USING PERFUME IN RIGHT AFT LAV. MAINTENANCE ACCOMPLISHED OPS TEST IAW AMM 26-17-00-710-001. NO FAULTS.
